# SDR TWAA0001608

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bent
- Location: Bs 842
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT LONGERON 15R WAS BENT EXCESSIVELY, TWO PLACES ALONG EDGE, STA 842, 3 INCHES FWD OF FORMER, STRINGER 845 FRAME.  REMOVED DAMAGED AREA OF FREE FLANGE PER LIMITS OF SRM 53-01, PAGE 4, TABLE 1.
